Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Singular integral operators of Calderón type and related operators on the energy spaces

Author: Takafumi Murai
Journal: Trans. Amer. Math. Soc. 288 (1985), 161-178
MSC: Primary 42A50; Secondary 46E35, 47G05
MathSciNet review: 773054
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the boundedness of some singular integral operators on the energy spaces.

References [Enhancements On Off] (What's this?)

  • [1] M. Beals and M. Reed, Propagation of singularities for hyperbolic pseudo-differential operators with non-smooth coefficients, Comm. Pure Appl. Math. 35 (1982), 169-184. MR 644021 (83h:35119)
  • [2] G. Bourdaud, Une extension du théorème des commutateurs de Calderón, Publ. Math. Orsay 83-02 (1983), 36-47. MR 710678 (84m:42024)
  • [3] A. P. Calderón, Cauchy integrals on Lipschitz curves and related operators, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 1324-1327. MR 0466568 (57:6445)
  • [4] L. Carleson, Selected problems on exceptional sets, Van Nostrand Reinhold, Princeton, N. J., 1967. MR 0225986 (37:1576)
  • [5] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • [6] R. R. Coifman and Y. Meyer, Au delà des opérateurs pseudo-différentiels, Astérisque 57 (1978).
  • [7] R. R. Coifman, G. David and Y. Meyer, La solution des conjectures de Calderón, Adv. in Math. 48 (1983), 144-148. MR 700980 (84i:42025)
  • [8] R. R. Coifman, A. Mclntosh and Y. Meyer, L'intégrale de Cauchy définit un opérateur borné sur $ {L^2}$ pour les courbes lipschitziennes, Ann. of Math. (2) 116 (1982), 361-387. MR 672839 (84m:42027)
  • [9] C. Fefferman and E. M. Stein, $ {H^p}$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • [10] N. S. Landkof, Foundations of modern potential theory, Springer-Verlag, Berlin, Heidelberg and New York, 1972. MR 0350027 (50:2520)
  • [11] T. Murai, Boundedness of singular integral operators of Calderón type, II, Preprint series No. 4, Dept. of Math., Coll. of Gen. Ed., Nagoya Univ., 1983. MR 726524 (84m:42029)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A50, 46E35, 47G05

Retrieve articles in all journals with MSC: 42A50, 46E35, 47G05

Additional Information

Keywords: Boundedness, singular integral operator, kernel, energy
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society